# SDR 96ZZZX5890

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9F
- Make and model: Cessna A185F
- Aircraft serial: 18502855
- Engine: Cont IO520D
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Reinforcement
- Part number: 07321014
- Condition: Cracked
- Location: Horiz Stab
- Part time: 4,283 hours
- Component: 12320008
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 50 HR INSP, NOTICED REINFORCEMENT CRACKED AT BOTTOM FLANGE WHERE HINGE BOLTS TO STABILIZER.  INSTALLED NEW REINFORCEMENT FROM CESSNA.  SUBMITTER STATED HINGE BOLTS WERE NOT LOOSE, SO CRACK MUST HAVE OCCURRED DUE TO FATIGUE.
